# SDR CALA2025111711231

- Difficulty date: November 14, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N39475
- Make and model: Boeing 737924ER
- Aircraft serial: 37100
- Aircraft time: 38,784 hours, 14,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 15C AISLE RED EMERGENCY LIGHT BROKEN OFF.  INSTALLED NEW AISLE RED EMERGENCY LIGHT ASSY REF AMM 33-51-11.
